Diffeomorphism-invariant covariant Hamiltonians of a Pseudo-Riemannian metric and a linear connection

Rosado María, María Eugenia and Muñoz Masqué, Jaime (2012). Diffeomorphism-invariant covariant Hamiltonians of a Pseudo-Riemannian metric and a linear connection. "Advances in Theoretical And Mathematical Physics", v. 16 (n. null); pp. 851-886. ISSN 1095-0761.

Description

Title: Diffeomorphism-invariant covariant Hamiltonians of a Pseudo-Riemannian metric and a linear connection
Author/s:
  • Rosado María, María Eugenia
  • Muñoz Masqué, Jaime
Item Type: Article
Título de Revista/Publicación: Advances in Theoretical And Mathematical Physics
Date: 2012
ISSN: 1095-0761
Volume: 16
Subjects:
Faculty: E.T.S. Arquitectura (UPM)
Department: Matemática Aplicada a la Edificación, al Medio Ambiente y al Urbanismo [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (263kB) | Preview

More information

Item ID: 15643
DC Identifier: http://oa.upm.es/15643/
OAI Identifier: oai:oa.upm.es:15643
Deposited by: Memoria Investigacion
Deposited on: 24 Jun 2013 15:17
Last Modified: 31 Mar 2020 09:37
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM